# SDR SWAA2025061682355

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 14,350 hours, 6,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FLASHLIGHTS UNDER FWD FA JUMP SEAT WILL NOT TEAT<[01] REMOVED AND RE-INSTALLED BOTH FLASHLIGHTS UNDER FWD F/A JUMP SEAT REF.AMM 25-64-00 OPS CHECK GOOD. MEL CLEARED. PLACARD REMOVED.
